# SDR HNAA9900106

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915HA
- Make and model: Dhav DHC8102
- Aircraft serial: 069
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Cracked
- Location: Exhaust Shroud
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST OUTLET SHROUD INNER SKIN CRACKED AT FORWARD O/B END.  REPAIRED IAW RD8-54-331 AND EO8-54-99-255.
